# SDR DALA2025112308529

- Difficulty date: November 21, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 60,276 hours, 42,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EXIT SIGN DAMAGED. (F/A REPORTED PASSENGER HIT IT WITH HIS BAG).   RESECURED,  OPS NORMAL. (LP 7952210)
